Abstract and Applied Analysis

Argument Property for Certain Analytic Functions

Qing Yang and Jin-Lin Liu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let P be the class of functions p(z) of the form $p(z)=1+{\sum }_{n=1}^{\infty }{c}_{n}{z}^{n}$ which are analytic in the open unit disk $U=\{z:|z|<1\}$. The object of the present paper is to derive certain argument inequalities of analytic functions p(z) in P.

Article information

Abstr. Appl. Anal. Volume 2012, Special Issue (2012), Article ID391038, 8 pages.

First available: 15 February 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yang, Qing; Liu, Jin-Lin. Argument Property for Certain Analytic Functions. Abstract and Applied Analysis 2012, Special Issue (2012), 1--8. doi:10.1155/2012/391038. http://projecteuclid.org/euclid.aaa/1329337685.

Export citation


  • J.-L. Liu, “The Noor integral and strongly starlike functions,” Journal of Mathematical Analysis and Appli-cations, vol. 261, no. 2, pp. 441–447, 2001.
  • M. Nunokawa, “On the order of strongly starlikeness of strongly convex functions,” Proceedings of JapanAcademy. Series A, vol. 69, no. 7, pp. 234–237, 1993.
  • M. Nunokawa, S. Owa, E. Y. Duman, and M. Aydoğan, “Some properties of analytic functions relating to the Miller and Mocanu result,” Computers & Mathematics with Applications, vol. 61, no. 5, pp. 1291–1295, 2011.
  • N. Takahashi and M. Nunokawa, “A certain connection between starlike and convex functions,” Ap-plied Mathematics Letters, vol. 16, no. 5, pp. 653–655, 2003.
  • N. Xu, D.-G. Yang, and S. Owa, “On strongly starlike multivalent functions of order $\beta $ and type $\alpha $,” Mathematische Nachrichten, vol. 283, no. 8, pp. 1207–1218, 2010.
  • D.-G. Yang and J.-L. Liu, “Argument inequalities for certain analytic functions,” Mathematical and Com-puter Modelling, vol. 52, no. 9-10, pp. 1812–1821, 2010.